Alert archive / Alabama / Flash Flood Warnings in 2004

Flash Flood Warning 57, NWS Huntsville, AL

October 19, 2004Jackson County, Alabama

NWS Huntsville, AL issued this flash flood warning at Oct 19, 2004, 6:20 AM CDT for Jackson County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2004, 6:20 AM CDT (11:20 UTC)
Expired
Oct 19, 2004, 9:30 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 20 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2004-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2004-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 558 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
501 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
558 m²/s²
0-3 km storm-relative helicity
651 m²/s²
Significant tornado parameter
0.9
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 191120
FFWHUN
ALC071-191430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 AM CDT TUE OCT 19 2004

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN NORTHEAST ALABAMA

* UNTIL 930 AM CDT

* AT 618 AM CDT...WEATHER SERVICE RADAR INDICATED VERY HEAVY RAINFALL
  WAS OCCURRING ACROSS MUCH OF JACKSON COUNTY. RAINFALL OF THREE     
  QUARTERS OF AN INCH TO AN INCH AND A QUARTER HAS FALLEN IN THE     
  LAST HOUR...AND SIMILAR AMOUNTS CAN BE EXPECTED FOR THE NEXT       
  COUPLE OF HOURS. IN ADDITION...DUE TO THE RUGGED TERRAIN...FLASH   
  FLOODING WILL BE EVEN MORE LIKELY NEAR STEEP DROPOFFS.

* SOME LOCATIONS AFFECTED INCLUDE...
  BRIDGEPORT...HOLLYWOOD...PISGAH...SCOTTSBORO...SECTION...SKYLINE...
  STEVENSON AND WOODVILLE

DURING FLASH FLOODING...WATER LEVELS IN AREA STREAMS AND RIVERS CAN
RAPIDLY INCREASE...TRANSFORMING THEM INTO RAGING CURRENTS. NEVER
ATTEMPT TO CROSS FLOOD WATERS BY VEHICLE OR FOOT. MOVE TO HIGHER
GROUND

LAT...LON 3500 8560 3481 8558 3445 8600 3463 8636
      3501 8635

$$ 

JE/23
2 follow-up statements
000 
WGUS74 KHUN 191324
FFSHUN
ALC071-191430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
824 AM CDT TUE OCT 19 2004

...A FLASH FLOOD WARNING CONTINUES FOR JACKSON COUNTY UNTIL 930 AM
CDT...

AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE TO HEAVY RAINFALL CONTINUING OVER ALL OF JACKSON COUNTY. 
WHILE THE HEAVIEST RAIN HAS ENDED...CONTINUING RAINFALL WILL 
CONTRIBUTE TO RUNOFF PROBLEMS...AND CAUSE ANY EXISTING FLOODING TO 
WORSEN.

SOME LOCATIONS AFFECTED THROUGH 930 AM CDT INCLUDE...
BRIDGEPORT...HOLLYWOOD...PISGAH...SCOTTSBORO...SECTION...SKYLINE AND
STEVENSON...AND SURROUNDING AREAS.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3497 8565 3487 8560 3449 8606 3463 8611
      3464 8633 3498 8631

$$

27
000 
WGUS74 KHUN 191421
FFSHUN
ALC071-191445-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
920 AM CDT TUE OCT 19 2004

...THE FLASH FLOOD WARNING FOR JACKSON COUNTY WILL BE ALLOWED TO 
EXPIRE AT 930 AM CDT...

AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
RAINFALL WAS DIMINISHING ACROSS THE WARNED AREA...AND THE FLOOD 
THREAT WAS DIMINISHING AS WELL. SOME MINOR FLOODING MAY 
CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS THE 
FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3499 8561 3480 8563 3450 8603 3462 8610
      3462 8630 3498 8629

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 3:53 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 19, 3:53 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
353 AM CDT TUE OCT 19 2004

.DISCUSSION...
RARE MID-OCTOBER SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE
TENNESSEE VALLEY. OVERNIGHT...MOST OF THE ACTION HAS BEEN TO OUR
NORTH AND WEST...BUT IT LOOKS LIKE WE WILL BE GETTING BACK INTO THE
HEAVY ACTIVITY THIS MORNING.

SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...
AT 08Z...RADAR SHOWED NUMEROUS TSRA RIGHT ON THE HUN CWFA BORDER. IN
GENERAL...THIS ACTIVITY IS MOVING EAST WITH A BIT OF A SERLY DRIFT.
I FEEL CONFIDENT THAT AT SOME POINT TODAY...EVERYONE WILL GET SOME
RAIN AND THUS HAVE GONE CATEGORICAL ON POPS. WILL ALSO BE CONTINUING
TO MENTION THE POSSIBILITY OF SEVERE. SHEAR REMAINS HIGH...WITH H8
WINDS OUT OF THE WSW AT 40 TO 45 KTS...AND SFC WINDS OUT OF THE DUE
SOUTH AT 10 TO 20 MPH. HAIL IS A POSSIBILITY...BUT THE GREATEST
THREAT WILL BE HEAVY RAIN AND THE POTENTIAL FOR THE STRONG WINDS
ALOFT TO TRANSPORT DOWN TO THE SURFACE. THERE IS ALSO STILL THE
THREAT OF TORNADOES TODAY WITH THE STRONG SHEAR. IN OTHER WORDS...
THERE IS A LITTLE BIT OF EVERYTHING TODAY.

MEANWHILE...WITH S/SW WINDS...ANY BREAKS IN THE PRECIP WILL LEND
THEMSELVES TO A SPIKE IN TEMPS. THIS IS MOST LIKELY TO OCCUR IN THE
SHOALS THIS AFTERNOON...AND IN THE EAST THIS MORNING. BUT IN THE
EAST...WHERE TEMPS/DEWS REMAIN LOW...THAT POSSIBLE RISE WOULD JUST
BRING THEM TO WHERE EVERYONE ELSE WILL ALREADY BE ENDING UP. LOW
CLOUDS HAVE SOCKED IN MUCH OF THE DEEP SOUTH...ANY BREAKS WILL NOT
OCCUR UNTIL MIDDAY OR LATER. WILL DISCUSS THE FLOOD THREAT IN A BIT.

ANY SHRA/TSRA THAT REDEVELOP THIS AFTERNOON WILL...AS ON MONDAY...
LINGER INTO THE EVENING HOURS...AND HAVE RAISED POPS TO REFLECT
THIS. I MAY STILL NOT BE HIGH ENOUGH. TOOK LOWS A LITTLE WARMER WITH
SOUTHERLY FLOW CONTINUING. BUT WINDS WILL BE DROPPING OFF AND SO ANY
BREAKS IN THE CLOUDS (OR MAYBE EVEN WITHOUT THEM)...PATCHY FOG...
POSSIBLY DENSE...COULD OCCUR. HAVE INCLUDED THIS IN THE FORECAST.

WILL KEEP IN SLIGHT CHANCE POPS ON WEDNESDAY. ALTHOUGH RIDGING
STARTS TO BUILD IN...THERE IS STILL SOME UPLIFT AND THE MOIST AND
UNSTABLE AIRMASS ISNT GONE YET. IF WE DO GET TSTM DEVELOPMENT
WEDNESDAY IT COULD AGAIN BE SEVERE.

MIDDLE PORTION (THURSDAY THROUGH SATURDAY)...
STILL BELIEVE THURSDAY AND FRIDAY WILL BE DRY...WITH UPPER RIDGING
DEVELOPING TO THE WEST...THIS SHOULD DRAG SOME SEMBLANCE OF A FRONT
THROUGH THE AREA...AND COOL US DOWN A BIT (AT LEAST AT NIGHT).
MODELS ARE KIND OF ALL OVER THE PLACE SO FOR NOW I TOOK A COMPROMISE
SOLUTION...WHICH IS NOT MUCH DIFFERENT THAN THE GOING FORECAST.

DID NOT TOUCH THE EXTENDED (SUNDAY/MONDAY)...IF WEATHER/TIME ALLOWS
I WILL LIKELY MAKE SOME TWEAKS IN THE GRIDS LATER TONIGHT.

HYDROLOGY...
TRAINING TSTMS ARE GOING TO BE A BIG THREAT TODAY...ESPECIALLY IN
LAUDERDALE AND SOUTHERN MIDDLE TN. HEAVY RAINFALL IS LIKELY...AND
SOME ISOLATED SPOTS ALREADY SAW COPIOUS RAIN WITH THE TWO SUPERCELLS
YESTERDAY. WE WILL BE CLOSELY MONITORING FLASH FLOOD POTENTIAL TODAY.

SEVERE CLIMATOLOGY...
JUST A BRIEF NOTE. OCTOBER TORNADOES ARE RARE. THE LAST WERE TWO F0
TORNADOES IN OCTOBER 2002. BEFORE THAT...WE HAVE TO GO ALL THE WAY
BACK TO 1974 TO FIND ONE. THE ONLY STRONG (F2 OR GREATER) TORNADO
OUTBREAKS IN OCTOBER WERE IN 1909 AND 1967.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    76  64  81  61 / 100  40  20  10
SHOALS        79  66  82  60 / 100  40  20  10
CULLMAN       77  66  82  62 / 100  40  20  10
FAYETTEVILLE  74  63  81  60 / 100  40  20  10
FT PAYNE      76  62  81  59 / 100  40  20  20
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...SEVERE THUNDERSTORM WATCH UNTIL 8 AM ALL COUNTIES
     (ALZ001>010-016).
TN...SEVERE THUNDERSTORM WATCH UNTIL 8 AM ALL COUNTIES
     (TNZ076-096-097).
&&

JE/23
Hazardous weather outlook, Oct 19, 5:10 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
510 AM CDT TUE OCT 19 2004

ALZ001>010-016-TNZ076-096-097-191800-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
510 AM CDT TUE OCT 19 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(TODAY AND TONIGHT)...

FOR THE REST OF THIS MORNING...A LINE OF THUNDERSTORMS WILL CONTINUE
TO MOVE EAST ACROSS THE TENNESSEE VALLEY. IN STRONGER STORMS
EXPECT WIND GUSTS UP TO 40 MPH...FREQUENT LIGHTNING...PENNY SIZE HAIL
AND HEAVY RAIN WITH LOCALIZED FLOODING POSSIBLE.

FOR THIS AFTERNOON AND EARLY EVENING...WITH DAYTIME HEATING...
THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE WITH DAMAGING
WINDS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS AND HEAVY RAIN.
THE BEST TIME FOR SEVERE WEATHER WILL BE FROM 1 PM TO 8 PM.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND AGAIN ON SATURDAY AND SUNDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NECESSARY THIS AFTERNOON.

SS

In the hours before

Special weather statement, Oct 19, 5:34 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
534 AM CDT TUE OCT 19 2004

ALZ004-005-007-191130-
LAWRENCE-LIMESTONE-MORGAN-
534 AM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY
RAINFALL WILL MOVE ACROSS LIMESTONE...LAWRENCE...AND INTO MORGAN
COUNTIES THROUGH 630 AM.  THE LINE OF THUNDERSTORMS IS MOVING EAST
AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

09
Special weather statement, Oct 19, 5:36 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
536 AM CDT TUE OCT 19 2004

ALZ009-191130-
JACKSON-
536 AM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY
RAINFALL WILL SINK SOUTHEASTWARD ACROSS JACKSON COUNTY THROUGH 630
AM.  THE LINE OF THUNDERSTORMS IS MOVING SOUTHEAST EAST AT 30 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

09
Special weather statement, Oct 19, 5:43 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
543 AM CDT TUE OCT 19 2004

ALZ003-191145-
FRANKLIN AL-
543 AM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY
RAINFALL WILL MOVE EASTWARD ACROSS FRANKLIN COUNTY THROUGH 645
AM.  THE LINE OF THUNDERSTORMS IS MOVING EAST EAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

09
Special weather statement, Oct 19, 6:05 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 AM CDT TUE OCT 19 2004

TNZ076-096-097-191200-
FRANKLIN TN-LINCOLN-MOORE-
605 AM CDT TUE OCT 19 2004

THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED ACROSS
PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THEREFORE...THE
FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY WARNING AREA HAVE BEEN
CLEARED FROM SEVERE THUNDERSTORM WATCH 864...

IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE.

SHOWERS AND A FEW THUNDERSTORM WILL STILL BE POSSIBLE THROUGH THE
MORNING HOURS WITH SOME LOCALLY HEAVY RAINFALL STILL POSSIBLE. THE
POSSIBILITY WILL EXIST FOR RENEWED THUNDERSTORM DEVELOPMENT WEST OF
THE AREA LATER TODAY WHICH MAY MOVE INTO THE AREA BY LATE IN THE
AFTERNOON. THUS...THE POSSIBILITY WILL EXIST FOR ANOTHER ROUND OF
STRONGER THUNDERSTORMS LATER TODAY.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

09

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:55 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin50 min
Oct 18, 10:15 PM CDTTornado WarningHUNColbert, Franklin45 min
Oct 18, 10:58 PM CDTTornado WarningHUNColbert47 min
Oct 18, 11:20 PM CDTSevere Thunderstorm WarningHUNColbert25 min
Oct 18, 11:29 PM CDTSevere Thunderstorm WarningHUNLawrence46 min
Oct 19, 2:43 AM CDTTornado WarningHUNLauderdale47 min
Oct 19, 3:19 AM CDTSevere Thunderstorm WarningHUNLimestone41 min
Oct 19, 3:28 AM CDTSevere Thunderstorm WarningHUNLauderdale17 min
Oct 19, 4:41 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale49 min
Oct 19, 4:58 AM CDTSevere Thunderstorm WarningHUNMadison47 min
Oct 19, 5:16 AM CDTFlash Flood WarningHUNColbert, Lauderdale2 hr
Oct 19, 6:05 AM CDTFlash Flood WarningHUNMadison3 hr
Oct 19, 6:39 AM CDTFlash Flood WarningHUNLawrence3 hr
Oct 19, 7:10 AM CDTFlash Flood WarningHUNFranklin2 hr
Oct 19, 11:24 AM CDTFlash Flood WarningHUNColbert, Lauderdale6 hr
Oct 19, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert21 min
Oct 19, 1:13 PM CDTSevere Thunderstorm WarningHUNFranklin47 min
Oct 19, 1:31 PM CDTSevere Thunderstorm WarningHUNColbert44 min
Oct 19, 1:39 PM CDTTornado WarningHUNColbert36 min
Oct 19, 2:05 PM CDTSevere Thunderstorm WarningHUNLawrence25 min
Oct 19, 2:37 PM CDTFlash Flood WarningHUNMadison, Marshall, Morgan113 min
Oct 19, 5:56 PM CDTSevere Thunderstorm WarningHUNLauderdale34 min
Oct 19, 6:25 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale50 min

Nearby

Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.